# SDR TWAA9818009

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND HEAVY CORROSION ON UPPER SURFACE OF WING CENTER SECTION AT STA 860 BELOW EMERGENCY EXIT ON RT SIDE.  CUT OUT CORRODED AREA PER SRM 51-10-00.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03, PART 6 AND NO CRACKS FOUND.  REMOVED CORROSION AND APPLIED REPAIR PER ARA 11596.
